# SDR FDEA201008062848

- Difficulty date: August 6, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB10661
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK LT WING ADJACENT TO NR 3 SLAT L/E TELESCOPIC DUCT CUT-OUT UPPER SECTION FOUND CRACKED.  REPAIR ACCOMPLISHED PER EA 8-5710-140449.  REPAIRED CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
